# SDR COZA20150604052

- Difficulty date: June 1, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 27,986 hours, 16,835 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 3571279
- Condition: False Indication
- Location: Rt Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RT WING BODY OVERHEAT LIGHT.  BITE CHECK ON THE COMPARTMENT OVERHEAT DETECTION CONTROL UNIT SHOWED FAULT CODE 64.  LEAK CHECK PERFORMED ON PNEUMATIC DUCTS IN THE RT WING, RT PYLON AND ECS BAY WITH NO LEAKS FOUND.  USING THE FIM AND OVERHEAT DETECTION MODULE TEST BOX FOUND SENSING ELEMENT M1763 IN THE RT ENGINE PYLON TO BE FAILING A VOLTAGE TEST.  REPLACED SENSING ELEMENT M1763 AND ALSO SENSING ELEMENT M1764.  SDR COZA20150604051 FOR REPLACEMENT OF ELEMENT M1764.  NO OVERHEAT LIGHT DURING SUBSEQUENT FLIGHT.
